# SDR CA110125038

- Difficulty date: January 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,398 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23038241
- Condition: Leaking
- Location: Engine
- Part time: 10,979 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE FROM AIRFIELD, FLIGHT CREW PASSING THROUGH 800 FT AGL NOTED THE TURBINE N2 SPEED INCREASING FOLLOWED BY A LOUD HUMMING NOISE.  THEY THEN HAD AN ENGINE CHIP LIGHT.  THEY LANDED THE ACFT IMMEDIATELY.  UPON MAINTENANCE ARRIVAL IT WAS NOTED THAT A LARGE AMOUNT OF OIL LEAKING FROM THE TURBINE.
